Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 September 2005

Some Conditions for P-Solubility of Finite Groups

Jehad Jumah Jaraden & Awni Faez Al-Dababseh

Journal of Mathematics and Statistics, Volume 1, Issue 3, pp. 168–171 · doi.org/10.3844/jmssp.2005.168.171

6,353 accesses4,354 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

A subgroup H of a group G is c-subnormal in G if G has a subnormal subgroup T such that HT=G and T 3 H ⊆ HG.[1] Using this concept, in Jaraden obtain[1] some new conditions for solubility of a finite group are given. Here we obtain local versions of these results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jaraden, J. J. & Al-Dababseh, A. F. (2005). Some Conditions for P-Solubility of Finite Groups. Journal of Mathematics and Statistics, 1(3), 168–171. https://doi.org/10.3844/jmssp.2005.168.171

Licence
© Science Publications
Issue
Volume 1, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Some Conditions for P-Solubility of Finite GroupsJournal of Mathematics and Statistics · Volume 1, Issue 3 · pp. 168–171 · © Science PublicationsDownload